# SDR IXXA05SMN141S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Xfs-11.250-23.75
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING INBD L/E UPPER SURFACE DEFORMED, STA XFS -11.250 TO XFS -23.750.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3  05259, SEMAN DWG ED 4016, EO SEMAN  2005948.
